# SDR SWAA2022050291416

- Difficulty date: April 5, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOILET SERVICE DOOR 145AL AT LEVEL STR24L; WL158 AT LOWER FUSELAGE 2022-192700 / [01] REMOVED AND REPLACED TOILET SERVICE DOOR 145AL AT LEVEL STR24L; WL158 AT LOWER FUSELAGE IAW B737-700 AMM 52-49-07 SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETED
